Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On clomid and started duphaston. Had spotting. What do I expect?

i m on 2nd cycle of clomid and started duphaston for a week( on 25 day of cycle due to spotting that begin on 16th day and remained till 25th day) and now my periods are missed 6 days. i took pregnancy test that was negative on 3rd day of missed period i ve sore breast and bad cramping on and off. what to do wait more...
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for consulting us.
Duphaston is a hormone & if you are still on it, it may have a role in your delayed cycle. If your previous cycles were on time & you have stopped taking the hormone at the time of your expected period, then pregnancy may be a possible cause. Try blood pregnancy test or repeat the same after one week.
Best of luck.
Answered: Sat, 22 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor